# SDR 9JLA2015062406805

- Difficulty date: June 3, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N525DU
- Make and model: Cessna 525
- Aircraft serial: 525205
- Aircraft time: 4,757 hours, 4,227 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Rivet
- Condition: Missing
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTIONS IT WAS DISCOVERED THAT THE NR 1 ENG INLET HAD TWO MISSING RIVETS & A CRACK IN THE INLET SKIN.  R & R THE LT ENG INLET SKIN & LOWER OUTER DUCT IAW THE 525 SRM CHAPTER 51-40-06.
